Will IPL or Radio Frequency Treatment Dissolve Juvederm?

I had juvederm injection and then my fotofacial RF treatment, will the heat from the fotofacial melt the juvederm?

Doctor Answers (5)

Effects of lasers or radiofrequency on juvederm

+1

The scientific data supports no major issues with using hyaluronic acid fillers like juvederm or restylane, and having laser, light, or radiofrequency treatments. That said, my preference would be to wait at least 1 week after injecting fillers before using the other devices. Dr. Benjamin Barankin, Toronto Dermatology Centre.


Toronto Dermatologic Surgeon
5.0 out of 5 stars 19 reviews

Lasers and fillers

+1

The lasers should not impact the fillers, but I would do the fillers after the lasers, because of the potential for bruising which  may impact the lasers.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

IPL does not effect Juvederm

+1

The material in Juvederm (Hyaluronic Acid) does not get melted by heat or IPL treatments. The only precaution is to not do both treatments at the same time. Bruising from the Juvederm injections can interfer with the IPL settings needed for photofacial.

Regards

Tanveer Janjua, MD
Bedminster Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

You might also like...

Generally, we do not see Juvederm dissolving due to IPL

+1

We have used Fraxel, IPL, VBeam and Thermage following injections of Juvederm and Restylane without any loss of the filler.

However, we do prefer to do the Lasers or Ipl Or Radiofrequency treatments first and immediately after do the fillers

Nissan Pilest, MD
Irvine Dermatologic Surgeon
5.0 out of 5 stars 9 reviews

Juvederm and radiofrequency treatment

+1

I am not aware of any scientific studies that have shown any deleterious effect on fillers from subsequent treatment with IPL, V-beam laser, Fraxel laser, or Thermage tightening.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.